A central limit theorem for the stochastic heat equation

Näytä kaikki kuvailutiedot



Pysyväisosoite

http://hdl.handle.net/10138/335658

Lähdeviite

Huang , J , Nualart , D & Viitasaari , L 2020 , ' A central limit theorem for the stochastic heat equation ' , Stochastic Processes and Their Applications , vol. 130 , no. 12 , pp. 7170-7184 . https://doi.org/10.1016/j.spa.2020.07.010

Julkaisun nimi: A central limit theorem for the stochastic heat equation
Tekijä: Huang, Jingyu; Nualart, David; Viitasaari, Lauri
Tekijän organisaatio: Department of Mathematics and Statistics
Päiväys: 2020-12
Kieli: eng
Sivumäärä: 15
Kuuluu julkaisusarjaan: Stochastic Processes and Their Applications
ISSN: 0304-4149
DOI-tunniste: https://doi.org/10.1016/j.spa.2020.07.010
URI: http://hdl.handle.net/10138/335658
Tiivistelmä: We consider the one-dimensional stochastic heat equation driven by a multiplicative space-time white noise. We show that the spatial integral of the solution from -R to R converges in total variance distance to a standard normal distribution as R tends to infinity, after renormalization. We also show a functional version of this central limit theorem. (C) 2020 Elsevier B.V. All rights reserved.
Avainsanat: Stochastic heat equation
Central limit theorem
Malliavin calculus
Stein's method
CHAOTIC CHARACTER
111 Mathematics
Vertaisarvioitu: Kyllä
Tekijänoikeustiedot: cc_by_nc_nd
Pääsyrajoitteet: openAccess
Rinnakkaistallennettu versio: acceptedVersion


Tiedostot

Latausmäärä yhteensä: Ladataan...

Tiedosto(t) Koko Formaatti Näytä
Huang_A_CENTRAL ... TOCHASTICHEAT_EQUATION.pdf 209.6KB PDF Avaa tiedosto

Viite kuuluu kokoelmiin:

Näytä kaikki kuvailutiedot